# SDR AALA201908199013

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 39,068 hours, 5,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMERGENCY LIGHT TEST FAILED BATTERIES AT 2L AND 3R DOORS. REMOVED AND REPLACED EPSU BATTERIES 13WL AND 16WL IAW AMM 33-51-38-000-802/400-802.
